Results 1 to 3 of 3
  1. #1
    bedada's Avatar
    bedada is offline Junior Member
    Join Date
    Apr 2009
    Posts
    70

    Problem With The Cream

    I have been taking the cream for almost six weeks. The pharmacist from the compounding pharmacy told me to do two click and rub it in thoroughly over a large area (shoulder, inner thigh, lower stomach) so it absorbs in the skin. I watched a few videos on how to rub the cream in and the instructions were the same. Rub it in about 10-15 seconds and don't get it wet or sweat for up to six hours.

    My compounding pharmacy closed last week and they sent my order to another compounding pharmacy. Now I use the pump. One pump and I rub it in. Second day using it and both days I notice that it sheds like your skin does when you get a sun burn. I asked the pharmacist who made the cream why his cream does not work like it should. He said you don't have to rub it in that much.

    I know it I don't rub it in enough it will not absorb, but the only way to know if I rubbed it all in is to stop when it starts peeling which makes me lose some of the cream.

    Has anyone else on the cream had this experience? I'm thinking he does not know how to compound the cream. The other cream I used I could rub in for a minute and none of it shed.

    I would rather just take the shot once a week, but my doctor and both compounding pharmacists said taking shots is the not as effective as the cream because you have peaks and valleys with the shots.

    Thank you

  2. #2
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    28,936
    Everything you're describing is why creams are not popular at all. Guys tend to switch off of them rather quickly. Think of the one line you posted: "Don't get it wet or sweat for 6 hours." Screw that, it's summer.

    Switch to injections, imho. Take a look into Aveed if you're in the states or Nebido if across the pond.
    -*- NO SOURCE CHECKS -*-

  3. #3
    2Sox's Avatar
    2Sox is offline Knowledgeable Member
    Join Date
    Jan 2013
    Posts
    2,084
    Yes, you will get peaks and valleys - if you're taking shots every two weeks - which too many doctors still write for. Tell him you'd like to take the shots twice weekly (or more often as many here do.) Start with 50mg two times a week. This is something most doctors can live with.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •